# SDR CA021016008

- Difficulty date: July 20, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,644 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pin
- Part number: 2060315093
- Condition: Unstaked
- Location: Transmission
- Component: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POST FLIGHT INSPECTION REVEALED THE SPHERICAL BEARING ON THE DRAG PIN ASSEMBLY HAD BECOME PARTIALLY UNSTAKED. REPLACEMENT PART INSTALLED.
